When I blow my nose it's bloody. I thought it might be because of the Benadryl. I haven't took anything then took only Benadryl and the same thing happened has this happened to anyone else.
Linda; Yes this is the cause of many people and there Nosebleeds. Remember it drys up areas of your body if it's for allergies or using for sleep and it is not selective so as the nose dries there are many vessels. You should talk to your doctor or Pharmacist and see what would be better to take and is less likely to give you the nose bleeds. good luck to you Chuck1957
- Benadryl Information for Consumers
- Benadryl Information for Healthcare Professionals (includes dosage details)
- Side Effects of Benadryl (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 10 Jul 2014 • 1 answer
Has anyone experienced nose bleeds with Harvoni? In 4th week of treatment and when I take Aleve for?
Posted 11 Apr 2015 • 2 answers
Posted 24 Jun 2015 • 1 answer
Posted 8 Oct 2015 • 0 answers
Posted 24 Sep 2017 • 0 answers